# SDR DXTA200803076

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,928 hours, 4,221 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99145586
- Part serial: 364
- Condition: Inoperative
- Location: Rudder Limiter
- Part time: 6,928 hours, 4,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH APPROX 7000 FT AGL IN GUSTY WINDS A RUD LIMIT FAIL A ILLUMINATED WITH RUDDER LIMIT AT 27 PERCENT .
